Infant mortality following male takeovers in wild geladas
Article first published online: 30 SEP 2008
© 2008 Wiley-Liss, Inc.
American Journal of Primatology
Volume 70, Issue 12, pages 1152–1159, December 2008
How to Cite
Beehner, J. C. and Bergman, T. J. (2008), Infant mortality following male takeovers in wild geladas. Am. J. Primatol., 70: 1152–1159. doi: 10.1002/ajp.20614
- Issue published online: 27 OCT 2008
- Article first published online: 30 SEP 2008
- Manuscript Accepted: 21 AUG 2008
- Manuscript Revised: 20 AUG 2008
- Manuscript Received: 16 MAY 2008
- Wildlife Conservation Society. Grant Number: SSF67250
- National Geographic Society. Grant Number: 8100-06
- Leakey Foundation
- National Science Foundation. Grant Number: BCS-0715179
- University of Michigan
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!